# SDR CHQA201100171

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 24,337 hours, 20,174 cycles
- Engine: Allsn AE3007A
- Engine time: 21,451 hours, 17,440 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAP FAIL MSG ON APPROACH WHEN FLAPS WERE SELECTED TO 9 DEGREES.  ALSO REPORTED THAT THE FLAPS APPEARED TO REMAIN AT ZERO DEGREES.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN ADJUSTMENT/TEST AND VISUAL INSPECTION IN ACCORDANCE WITH AMM 27-50-00, ALL OPS CHECKS WERE GOOD AND NO OTHER HISTORY WAS FOUND AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
